# SDR DALA1101330659

- Difficulty date: November 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOASTAL FWD OF R4 DOOR CRACKED AT RADIUS STA 1638 WL 236.  REPLACED INTERCOASTAL DURING HMV ON N/R CARD 176991.
